# SDR AU960743

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Emergency Equip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH NO3 MAIN ENTRY DOOR ESCAPE SLIDES WOULD NOT DEPLOY DURING TEST - DOOR POWER ASSIST BOTTLES WOULD NOT FIRE
